September  2016, 21(7): 2363-2378. doi: 10.3934/dcdsb.2016051

Stationary distribution of stochastic SIRS epidemic model with standard incidence

1. 

College of Mathematic, Jilin University, Changchun 130012, Jilin, China, China

2. 

College of Mathematics, Beihua University, Jilin 132013, Jilin, China

3. 

College of Science, China University of Petroleum(East China), Qingdao 266580, Shandong, China

4. 

Department of Mathematics and Statistics, University of Strathclyde, Livingstone Tower, 26, Richmond Street, Glasgow G1 1XH

Received  December 2014 Revised  September 2015 Published  August 2016

We study stochastic versions of a deterministic SIRS(Susceptible, Infective, Recovered, Susceptible) epidemic model with standard incidence. We study the existence of a stationary distribution of stochastic system by the theory of integral Markov semigroup. We prove the distribution densities of the solutions can converge to an invariant density in $L^1$. This shows the system is ergodic. The presented results are demonstrated by numerical simulations.
Citation: Yanan Zhao, Yuguo Lin, Daqing Jiang, Xuerong Mao, Yong Li. Stationary distribution of stochastic SIRS epidemic model with standard incidence. Discrete and Continuous Dynamical Systems - B, 2016, 21 (7) : 2363-2378. doi: 10.3934/dcdsb.2016051
References:
[1]

R. M. Anderson and R. M. May, Population biology of infectious diseases I, Nature, 280 (1979), 361-367. doi: 10.1007/978-3-642-68635-1.

[2]

R. M. Anderson and R. M. May, Population biology of infectious diseases II, Nature, 280 (1979), 455-461.

[3]

R. M. Anderson and R. M. May, Population Biology of Infectious Diseases, Berlin, Heidelberg. New York: Springer-Verlag, 1982. doi: 10.1007/978-3-642-68635-1.

[4]

R. M. Anderson and R. M. May, Infectious Diseases of Human: Dynamics and Control, Oxford: Oxford University Press. 1991.

[5]

G.B. Arous and R. Léandre, Décroissance exponentielle du noyau de la chaleur sur la diagonale (II), Probab. Theory Relat. Fields, 90 (1991), 377-402. doi: 10.1007/BF01193751.

[6]

D. R. Bell, The Malliavin Calculus, Dover publications, New York, 2006.

[7]

S. Busenberg and P. van den Driessche, Analysis of a disease transmission model in a population with varying size, J. Math. Biol., 28 (1990), 257-270. doi: 10.1007/BF00178776.

[8]

N. Dalal, D. Greenhalgh and X. Mao, A stochastic model of AIDS and condom use, J. Math. Anal. Appl., 325 (2007), 36-53. doi: 10.1016/j.jmaa.2006.01.055.

[9]

A. Gray, D. Greenhalgh, L. Hu, X. Mao and J. Pan, A stochastic differential equation SIS epidemic model, Siam J. Appl. Math., 71 (2011), 876-902. doi: 10.1137/10081856X.

[10]

R. Z. Hasminskii, Stochastic Stability of Differential Equations, Sijthoff & Noordhoff, Alphen aan den Rijn, Netherlands, 1980.

[11]

H. W. Hethcote, The mathematics of infectious diseases, SIAM Rev., 42 (2000), 599-653. doi: 10.1137/S0036144500371907.

[12]

D. J. Higham, An algorithmic introduction to numerical simulation of stochastic differential equations, SIAM Rev., 43 (2001), 525-546. doi: 10.1137/S0036144500378302.

[13]

C. Ji, D. Jiang, Q. Yang and N. Z. Shi, Dynamics of a multigroup SIR epidemic model with stochastic perturbation, Automatica, 48 (2012), 121-131. doi: 10.1016/j.automatica.2011.09.044.

[14]

W. O. Kermack and A. G. McKendrick, Contribution to mathematical theory of epidemics, P. Roy. Soc. Lond. A Math., 115 (1927), 700-721.

[15]

A. Lahrouz, L. Omari and D. Kiouach, Global analysis of a deterministic and stochastic nonlinear SIRS epidemic model, Nonlinear Anal. Model. Control, 16 (2011), 59-76. doi: 10.1515/rose-2016-0005.

[16]

A. Lahrouz and L. Omari, Extinction and stationary distribution of a stochastic SIRS epidemic model with non-linear incidence, Statistics & Probability Letters, 83 (2013), 960-968. doi: 10.1016/j.spl.2012.12.021.

[17]

M. Li, J. Graef, L. Wang and J. Karsai, Global dynamics of a SEIR model with varying total population size, Mathematical Biosciences, 160 (1999), 191-213. doi: 10.1016/S0025-5564(99)00030-9.

[18]

Y. Lin and D. Jiang, Long-time behaviour of a perturbed SIR model by white noise, Discrete and Continuous Dynamical Systems-Series B, 18 (2013), 1873-1887. doi: 10.3934/dcdsb.2013.18.1873.

[19]

H. Liu, Q. Yang and D. Jiang, The asymptotic behavior of stochastically perturbed DI SIR epidemic models with saturated incidences, Automatica, 48 (2012), 820-825. doi: 10.1016/j.automatica.2012.02.010.

[20]

Z. Liu, Dynamics of positive solutions to SIR and SEIR epidemic models with saturated incidence rates, Nonlinear Analysis: Real World Applications, 14 (2013), 1286-1299. doi: 10.1016/j.nonrwa.2012.09.016.

[21]

R. M. May, Stability and Complexity in Model Ecosystems, Princeton University, 1973.

[22]

K. Pichór and R. Rudnicki, Stability of Markov semigroups and applications to parabolic systems, J. Math. Anal. Appl., 215 (1997), 56-74. doi: 10.1006/jmaa.1997.5609.

[23]

R. Rudnicki, Long-time behaviour of a stochastic prey-predator model, Stochastic Process. Appl., 108 (2003), 93-107. doi: 10.1016/S0304-4149(03)00090-5.

[24]

R. Rudnicki and K. Pichór, Influence of stochastic perturbation on prey-predator systems, Math. Biosci., 206 (2007), 108-119. doi: 10.1016/j.mbs.2006.03.006.

[25]

D. W. Stroock and S. R. S. Varadhan, On the Support of Diffusion Processes with Applications to the Strong Maximum Principle, Proc. Sixth Berkeley Symposium on Mathematical Statistics and Probability, vol. III, University of California Press, Berkeley, 1972.

[26]

S. Aida, S. Kusuoka and D. Strook, On the Support of Diffusion Processes with Applications to the Strong Maximum Principle, Proc. Sixth Berkeley Symposium on Mathematical Statistics and Probability, University of California Press, Berkeley, 1972.

[27]

Q. Yang, D. Jiang and N. Shi, The ergodicity and extinction of stochastically perturbed SIR and SEIR epidemic models with saturated incidence, Journal of Mathematical Analysis and Applications, 388 (2012), 248-271. doi: 10.1016/j.jmaa.2011.11.072.

[28]

Y. Zhao and D. Jiang, The threshold of a stochastic SIRS epidemic model with saturated incidence, Applied Mathematical Letter, 34 (2014), 90-93. doi: 10.1016/j.aml.2013.11.002.

[29]

Y. Zhao, D. Jiang, X. Mao and A. Gray, The threshold of a stochastic SIRS epidemic model in a population with varying size, Discrete Continuous Dynam. Systems - B, 20 (2015), 1277-1295. doi: 10.3934/dcdsb.2015.20.1277.

[30]

Y. Zhao, D. Jiang and D. O'Regan, The extinction and persistence of the stochastic SIS epidemic model with vaccination, Physica A, 392 (2013), 4916-4927. doi: 10.1016/j.physa.2013.06.009.

show all references

References:
[1]

R. M. Anderson and R. M. May, Population biology of infectious diseases I, Nature, 280 (1979), 361-367. doi: 10.1007/978-3-642-68635-1.

[2]

R. M. Anderson and R. M. May, Population biology of infectious diseases II, Nature, 280 (1979), 455-461.

[3]

R. M. Anderson and R. M. May, Population Biology of Infectious Diseases, Berlin, Heidelberg. New York: Springer-Verlag, 1982. doi: 10.1007/978-3-642-68635-1.

[4]

R. M. Anderson and R. M. May, Infectious Diseases of Human: Dynamics and Control, Oxford: Oxford University Press. 1991.

[5]

G.B. Arous and R. Léandre, Décroissance exponentielle du noyau de la chaleur sur la diagonale (II), Probab. Theory Relat. Fields, 90 (1991), 377-402. doi: 10.1007/BF01193751.

[6]

D. R. Bell, The Malliavin Calculus, Dover publications, New York, 2006.

[7]

S. Busenberg and P. van den Driessche, Analysis of a disease transmission model in a population with varying size, J. Math. Biol., 28 (1990), 257-270. doi: 10.1007/BF00178776.

[8]

N. Dalal, D. Greenhalgh and X. Mao, A stochastic model of AIDS and condom use, J. Math. Anal. Appl., 325 (2007), 36-53. doi: 10.1016/j.jmaa.2006.01.055.

[9]

A. Gray, D. Greenhalgh, L. Hu, X. Mao and J. Pan, A stochastic differential equation SIS epidemic model, Siam J. Appl. Math., 71 (2011), 876-902. doi: 10.1137/10081856X.

[10]

R. Z. Hasminskii, Stochastic Stability of Differential Equations, Sijthoff & Noordhoff, Alphen aan den Rijn, Netherlands, 1980.

[11]

H. W. Hethcote, The mathematics of infectious diseases, SIAM Rev., 42 (2000), 599-653. doi: 10.1137/S0036144500371907.

[12]

D. J. Higham, An algorithmic introduction to numerical simulation of stochastic differential equations, SIAM Rev., 43 (2001), 525-546. doi: 10.1137/S0036144500378302.

[13]

C. Ji, D. Jiang, Q. Yang and N. Z. Shi, Dynamics of a multigroup SIR epidemic model with stochastic perturbation, Automatica, 48 (2012), 121-131. doi: 10.1016/j.automatica.2011.09.044.

[14]

W. O. Kermack and A. G. McKendrick, Contribution to mathematical theory of epidemics, P. Roy. Soc. Lond. A Math., 115 (1927), 700-721.

[15]

A. Lahrouz, L. Omari and D. Kiouach, Global analysis of a deterministic and stochastic nonlinear SIRS epidemic model, Nonlinear Anal. Model. Control, 16 (2011), 59-76. doi: 10.1515/rose-2016-0005.

[16]

A. Lahrouz and L. Omari, Extinction and stationary distribution of a stochastic SIRS epidemic model with non-linear incidence, Statistics & Probability Letters, 83 (2013), 960-968. doi: 10.1016/j.spl.2012.12.021.

[17]

M. Li, J. Graef, L. Wang and J. Karsai, Global dynamics of a SEIR model with varying total population size, Mathematical Biosciences, 160 (1999), 191-213. doi: 10.1016/S0025-5564(99)00030-9.

[18]

Y. Lin and D. Jiang, Long-time behaviour of a perturbed SIR model by white noise, Discrete and Continuous Dynamical Systems-Series B, 18 (2013), 1873-1887. doi: 10.3934/dcdsb.2013.18.1873.

[19]

H. Liu, Q. Yang and D. Jiang, The asymptotic behavior of stochastically perturbed DI SIR epidemic models with saturated incidences, Automatica, 48 (2012), 820-825. doi: 10.1016/j.automatica.2012.02.010.

[20]

Z. Liu, Dynamics of positive solutions to SIR and SEIR epidemic models with saturated incidence rates, Nonlinear Analysis: Real World Applications, 14 (2013), 1286-1299. doi: 10.1016/j.nonrwa.2012.09.016.

[21]

R. M. May, Stability and Complexity in Model Ecosystems, Princeton University, 1973.

[22]

K. Pichór and R. Rudnicki, Stability of Markov semigroups and applications to parabolic systems, J. Math. Anal. Appl., 215 (1997), 56-74. doi: 10.1006/jmaa.1997.5609.

[23]

R. Rudnicki, Long-time behaviour of a stochastic prey-predator model, Stochastic Process. Appl., 108 (2003), 93-107. doi: 10.1016/S0304-4149(03)00090-5.

[24]

R. Rudnicki and K. Pichór, Influence of stochastic perturbation on prey-predator systems, Math. Biosci., 206 (2007), 108-119. doi: 10.1016/j.mbs.2006.03.006.

[25]

D. W. Stroock and S. R. S. Varadhan, On the Support of Diffusion Processes with Applications to the Strong Maximum Principle, Proc. Sixth Berkeley Symposium on Mathematical Statistics and Probability, vol. III, University of California Press, Berkeley, 1972.

[26]

S. Aida, S. Kusuoka and D. Strook, On the Support of Diffusion Processes with Applications to the Strong Maximum Principle, Proc. Sixth Berkeley Symposium on Mathematical Statistics and Probability, University of California Press, Berkeley, 1972.

[27]

Q. Yang, D. Jiang and N. Shi, The ergodicity and extinction of stochastically perturbed SIR and SEIR epidemic models with saturated incidence, Journal of Mathematical Analysis and Applications, 388 (2012), 248-271. doi: 10.1016/j.jmaa.2011.11.072.

[28]

Y. Zhao and D. Jiang, The threshold of a stochastic SIRS epidemic model with saturated incidence, Applied Mathematical Letter, 34 (2014), 90-93. doi: 10.1016/j.aml.2013.11.002.

[29]

Y. Zhao, D. Jiang, X. Mao and A. Gray, The threshold of a stochastic SIRS epidemic model in a population with varying size, Discrete Continuous Dynam. Systems - B, 20 (2015), 1277-1295. doi: 10.3934/dcdsb.2015.20.1277.

[30]

Y. Zhao, D. Jiang and D. O'Regan, The extinction and persistence of the stochastic SIS epidemic model with vaccination, Physica A, 392 (2013), 4916-4927. doi: 10.1016/j.physa.2013.06.009.

[1]

Zhong Tan, Leilei Tong. Asymptotic stability of stationary solutions for magnetohydrodynamic equations. Discrete and Continuous Dynamical Systems, 2017, 37 (6) : 3435-3465. doi: 10.3934/dcds.2017146

[2]

Genni Fragnelli, A. Idrissi, L. Maniar. The asymptotic behavior of a population equation with diffusion and delayed birth process. Discrete and Continuous Dynamical Systems - B, 2007, 7 (4) : 735-754. doi: 10.3934/dcdsb.2007.7.735

[3]

Yuri Latushkin, Valerian Yurov. Stability estimates for semigroups on Banach spaces. Discrete and Continuous Dynamical Systems, 2013, 33 (11&12) : 5203-5216. doi: 10.3934/dcds.2013.33.5203

[4]

Masahiro Suzuki. Asymptotic stability of stationary solutions to the Euler-Poisson equations arising in plasma physics. Kinetic and Related Models, 2011, 4 (2) : 569-588. doi: 10.3934/krm.2011.4.569

[5]

Shuichi Kawashima, Shinya Nishibata, Masataka Nishikawa. Asymptotic stability of stationary waves for two-dimensional viscous conservation laws in half plane. Conference Publications, 2003, 2003 (Special) : 469-476. doi: 10.3934/proc.2003.2003.469

[6]

Mohammad Ghani, Jingyu Li, Kaijun Zhang. Asymptotic stability of traveling fronts to a chemotaxis model with nonlinear diffusion. Discrete and Continuous Dynamical Systems - B, 2021, 26 (12) : 6253-6265. doi: 10.3934/dcdsb.2021017

[7]

Yuriy Golovaty, Anna Marciniak-Czochra, Mariya Ptashnyk. Stability of nonconstant stationary solutions in a reaction-diffusion equation coupled to the system of ordinary differential equations. Communications on Pure and Applied Analysis, 2012, 11 (1) : 229-241. doi: 10.3934/cpaa.2012.11.229

[8]

Daoyi Xu, Yumei Huang, Zhiguo Yang. Existence theorems for periodic Markov process and stochastic functional differential equations. Discrete and Continuous Dynamical Systems, 2009, 24 (3) : 1005-1023. doi: 10.3934/dcds.2009.24.1005

[9]

Wenbin Yang, Yujing Gao, Xiaojuan Wang. Diffusion modeling of tumor-CD4$ ^+ $-cytokine interactions with treatments: asymptotic behavior and stationary patterns. Discrete and Continuous Dynamical Systems - B, 2022, 27 (3) : 1285-1300. doi: 10.3934/dcdsb.2021090

[10]

Françoise Pène. Asymptotic of the number of obstacles visited by the planar Lorentz process. Discrete and Continuous Dynamical Systems, 2009, 24 (2) : 567-587. doi: 10.3934/dcds.2009.24.567

[11]

Bara Kim, Jeongsim Kim. Explicit solution for the stationary distribution of a discrete-time finite buffer queue. Journal of Industrial and Management Optimization, 2016, 12 (3) : 1121-1133. doi: 10.3934/jimo.2016.12.1121

[12]

Xiaoling Zou, Dejun Fan, Ke Wang. Stationary distribution and stochastic Hopf bifurcation for a predator-prey system with noises. Discrete and Continuous Dynamical Systems - B, 2013, 18 (5) : 1507-1519. doi: 10.3934/dcdsb.2013.18.1507

[13]

Guillaume Bal, Alexandre Jollivet. Stability estimates in stationary inverse transport. Inverse Problems and Imaging, 2008, 2 (4) : 427-454. doi: 10.3934/ipi.2008.2.427

[14]

Shi-Liang Wu, Tong-Chang Niu, Cheng-Hsiung Hsu. Global asymptotic stability of pushed traveling fronts for monostable delayed reaction-diffusion equations. Discrete and Continuous Dynamical Systems, 2017, 37 (6) : 3467-3486. doi: 10.3934/dcds.2017147

[15]

Guangliang Zhao, Fuke Wu, George Yin. Feedback controls to ensure global solutions and asymptotic stability of Markovian switching diffusion systems. Mathematical Control and Related Fields, 2015, 5 (2) : 359-376. doi: 10.3934/mcrf.2015.5.359

[16]

Junping Shi, Jimin Zhang, Xiaoyan Zhang. Stability and asymptotic profile of steady state solutions to a reaction-diffusion pelagic-benthic algae growth model. Communications on Pure and Applied Analysis, 2019, 18 (5) : 2325-2347. doi: 10.3934/cpaa.2019105

[17]

Weiyi Zhang, Ling Zhou. Global asymptotic stability of constant equilibrium in a nonlocal diffusion competition model with free boundaries. Discrete and Continuous Dynamical Systems - B, 2022  doi: 10.3934/dcdsb.2022062

[18]

Michal Málek, Peter Raith. Stability of the distribution function for piecewise monotonic maps on the interval. Discrete and Continuous Dynamical Systems, 2018, 38 (5) : 2527-2539. doi: 10.3934/dcds.2018105

[19]

Ágota P. Horváth. Discrete diffusion semigroups associated with Jacobi-Dunkl and exceptional Jacobi polynomials. Communications on Pure and Applied Analysis, 2021, 20 (3) : 975-994. doi: 10.3934/cpaa.2021002

[20]

George Avalos. Strong stability of PDE semigroups via a generator resolvent criterion. Discrete and Continuous Dynamical Systems - S, 2008, 1 (2) : 207-218. doi: 10.3934/dcdss.2008.1.207

2020 Impact Factor: 1.327

Metrics

  • PDF downloads (139)
  • HTML views (0)
  • Cited by (5)

[Back to Top]